# SDR AU990719

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 578470
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN AREA BETWEEN NR 5 CYLINDER AND ALTERNATOR PAD.
